# SDR DALA2021020300657

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 80,719 hours, 14,172 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 CEILING EMERGENCY LIGHTS ABOVE SEAT 43FG ARE INOPERATIVE. MAINTENANCE SECURED CANNON PLUG ON THE LIGHT ASSEMBLY L3300. SYSTEM OPERATION IS NORMAL. (LP 7486741)
